# SDR FDEA201611134008

- Difficulty date: November 13, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 85,026 hours, 31,613 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB08153
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE INT UPPER SKIN CRACKED.  SEVERAL CRACKS BEYOND PREVIOUS STOP DRILLS.  REPAIRED IAW SRM 57-10-00 FIG.71 PAGE 222 VOL 1.
